# SDR COM31076

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEELS TURNED 180 DEGREES TO THE LEFT.  REPOSITIONED NOSE WHEELS, INSPECTED SYSTEM AND FOUND TO BE SERVICEABLE.  AIRCRAFT CONTINUED SERVICE.
